| Model Number |
LF1944 |
| Medical Device Problem Codes |
Device Alarm System (1012); Energy Output Problem (1431)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a laparoscopic sleeve gastrectomy (lsg) procedure, the device had inadequate or partial vessel sealing with regrasp alert, with evidence of energy delivery and end tones heard.Minimal bleeding occurred after cutting.The device's jaw was cleaned after every seal.Another ligasure device was used successfully with the same generator.There was no patient injury.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: g3, h3, h6.H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.Functional testing found that the product analysis found the device produced an instant regrasp alarm when activation attempts were made.The device was disassembled and resistance testing was performed.It was identified that there was a discontinuity from the gray wire crimping to the jaw b.It was reported that there was evidence of energy delivery and end tones heard.The reported issue was confirmed.The most likely cause could not be established from the information available.It was also reported that the device had inadequate or partial vessel sealing.The reported issue could not be confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.